# SDR SWAA2019110838703

- Difficulty date: October 24, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE AT THE UNDERSIDE OF THE AFT CARGO FRAME NEXT TO ATTACHING FASTENER HOLE FOR THE ZEE CHANNEL AT STA 787 LBL 24 TO LBL 25 WL 153. / REPAIRED DAMAGE TO UNDERSIDE OF FRAME BS 787 LBL 24-25 WL 153, PER SWA EA 1-753-35931 REV IR (ATS ER 19-05439 REV IR).
